5 doctors weighed in:
Swallowing vitamins like horse pills, getting bad breath. Are pills not good?
5 doctors weighed in

Dr. Anifat Balogun
ENT - Head & Neck Surgery
3 doctors agree
In brief: Vitamins & Halitosis
Vitamins and supplements can cause gastrointestinal upset and can exacerbate bad breath.
Gastrointestinal upset may not be evident. Best to get your nutrients from a balanced, healthy diet. Look at http://www.Hsph.Harvard.Edu/nutritionsource/healthy-eating-plate/ for great guidelines on foods to eat.

In brief: Vitamins & Halitosis
Vitamins and supplements can cause gastrointestinal upset and can exacerbate bad breath.
Gastrointestinal upset may not be evident. Best to get your nutrients from a balanced, healthy diet. Look at http://www.Hsph.Harvard.Edu/nutritionsource/healthy-eating-plate/ for great guidelines on foods to eat.
Dr. Anifat Balogun
Dr. Anifat Balogun
Thank
Dr. Scott Williams
Dentistry
In brief: Maybe
The vitamins may be causing some acid reflux which can cause bad breath.
The two problems could also not be related at all. I would try different vitamins to see what happens.

In brief: Maybe
The vitamins may be causing some acid reflux which can cause bad breath.
The two problems could also not be related at all. I would try different vitamins to see what happens.
Dr. Scott Williams
Dr. Scott Williams
Thank
Get help from a real doctor now
Dr. Jack Hinkle
Board Certified,
384K people helped
Continue
108,000 doctors available
Read more answers from doctors